# SDR AALA202303210479

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 15,209 hours, 6,583 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: B3301
- Condition: Faulty
- Location: Zone 300 - Stabs
- Part time: 2,746 hours, 1,301 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESS ELEVATOR FORCE REQUIRED ON ROTATION. EMERGENCY DECLARED. FLIGHT RETURNED TO DFW LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202303200479: REPLACED ELEVATOR FEEL COMPUTER PER JOB CARD 08L30027002. ACCOMPLISHED SATISFACTORY OPERATIONAL, LEAK, AND FORCE TESTS.** (CLOSED)
